# SDR 95ZZZX3448

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4388
- System (JASC): 7110 · Engine Cowling System
- Part: Truss Mount
- Part number: 36001515
- Condition: Cracked
- Location: Nr 2 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 2 ENGINE TRUSS MOUNT CRACKED AT DIAGONAL BRACE ATTACHMENT CRACKED.  REPLACED TRUSS MOUNT.
